Home > Research > Publications & Outputs > Maximal subalgebras of Lie algebras containing ...

Electronic data

  • elsarticle-template-num[1].pdf

    Rights statement: The final, definitive version of this article has been published in the Journal, Journal of Pure and Applied Algebra Volume 216, Issue 3, March 2012, Pages 688-693 © ELSEVIER.

    146 KB, PDF document

Links

Text available via DOI:

View graph of relations

Maximal subalgebras of Lie algebras containing Engel subalgebras.

Research output: Contribution to journalJournal article

Published

Standard

Maximal subalgebras of Lie algebras containing Engel subalgebras. / Towers, David A.

In: Journal of Pure and Applied Algebra, Vol. 216, No. 3, 03.2012, p. 688-693.

Research output: Contribution to journalJournal article

Harvard

Towers, DA 2012, 'Maximal subalgebras of Lie algebras containing Engel subalgebras.', Journal of Pure and Applied Algebra, vol. 216, no. 3, pp. 688-693. https://doi.org/10.1016/j.jpaa.2011.08.004

APA

Vancouver

Author

Towers, David A. / Maximal subalgebras of Lie algebras containing Engel subalgebras. In: Journal of Pure and Applied Algebra. 2012 ; Vol. 216, No. 3. pp. 688-693.

Bibtex

@article{ce823aed398442a78735c2b0f964014f,
title = "Maximal subalgebras of Lie algebras containing Engel subalgebras.",
abstract = "Relationships between certain properties of maximal subalgebras of a Lie algebra L and the structure of L itself have been studied by a number of authors. Amongst the maximal subalgebras, however, some exert a greater influence on particular results than others. Here we study properties of those maximal subalgebras that contain Engel subalgebras, and of those that also have codimension greater than one in L.",
keywords = "Lie algebras, c-ideals, maximal subalgebras, Engel subalgebras, solvable algebras, supersolvable algebras, subalgebras of codimension one.",
author = "Towers, {David A.}",
note = "The final, definitive version of this article has been published in the Journal, Journal of Pure and Applied Algebra Volume 216, Issue 3, March 2012, Pages 688-693 {\textcopyright} ELSEVIER.",
year = "2012",
month = mar,
doi = "10.1016/j.jpaa.2011.08.004",
language = "English",
volume = "216",
pages = "688--693",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "3",

}

RIS

TY - JOUR

T1 - Maximal subalgebras of Lie algebras containing Engel subalgebras.

AU - Towers, David A.

N1 - The final, definitive version of this article has been published in the Journal, Journal of Pure and Applied Algebra Volume 216, Issue 3, March 2012, Pages 688-693 © ELSEVIER.

PY - 2012/3

Y1 - 2012/3

N2 - Relationships between certain properties of maximal subalgebras of a Lie algebra L and the structure of L itself have been studied by a number of authors. Amongst the maximal subalgebras, however, some exert a greater influence on particular results than others. Here we study properties of those maximal subalgebras that contain Engel subalgebras, and of those that also have codimension greater than one in L.

AB - Relationships between certain properties of maximal subalgebras of a Lie algebra L and the structure of L itself have been studied by a number of authors. Amongst the maximal subalgebras, however, some exert a greater influence on particular results than others. Here we study properties of those maximal subalgebras that contain Engel subalgebras, and of those that also have codimension greater than one in L.

KW - Lie algebras

KW - c-ideals

KW - maximal subalgebras

KW - Engel subalgebras

KW - solvable algebras

KW - supersolvable algebras

KW - subalgebras of codimension one.

U2 - 10.1016/j.jpaa.2011.08.004

DO - 10.1016/j.jpaa.2011.08.004

M3 - Journal article

VL - 216

SP - 688

EP - 693

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 3

ER -